Doctor insights on:
Sinus Drainage Causing Nausea
I have sinus drainage that mostly bothers my throat and causes nausea and fatigue for going on eight months w no other symptoms. What can I do to help?
Rinse/nose spray: Are effective in treating postnasal drip. Saline rinse with devices such as the netti pot are effective in reducing sinus inflammation. Also seeing a doctor for evaluation of nasal turbinates and potentially giving you a prescription for a nasal antihistamine or steroid might help. Other ways to improve this include eliminating dairy and gluten for 2 weeks to see if it helps. If no help, restart. ...Read more
In anatomy, a sinus is a cavity within a bone or other tissue. Most commonly found in the bones of the face and connecting with the nasal cavities. Sinus (anatomy), description of the general term paranasal sinuses, air cavities in the cranial bones, especially those near the nose, including: the maxillary sinuses, also called the maxillary antra and the largest of the ...Read more
Mild/modrte sore throt; white spots on 1 tonsil x2 days; fatigue, some nausea/loss of aptite, hedachs. Yellow/green sinus drainage, w/ some strek blod?
Is it possible to have a deep sinus issue that causes morning nausea? How would they diagnose this?
I know an HR of 47bpm isn't too low but I am diagnosed with Inappropriate Sinus Tach. Normal is ~100bpm. Could 47bpm still cause dizziness + nausea?
47 bpm is: too LOW!!!!! Your medication needs adjusting Hope this helps! Dr Z ...Read more
Probably unrelated: Retinal holes are usually causes by physical problems within the eye, such as the vitreous gel pulling on the retina and causing a tear. Most cases of retinal holes are of unknown cause and are not usually associated with medical conditions. Symptoms of nausea, headache and sinus pain could be anything from migraine to influenza, and a medical examination would be needed to diagnose and treat. ...Read more
Unable to take hydrocodone bc it causes extreme nausea & Percocet makes me irritble/mean. Wht else can be takn 4 pain? Havng sinus surgry soon.
Pain Medication: Pain may be treated in various ways. Opioids, like hydrocodone and Percocet work well around a time of surgery to help deal with acute pain. These medications are poor choices for the long run. Gabapentin and over-the-counters such as acetaminophen and ibuprofen may be good alternatives or supplement the use of opioids. ...Read more
Painless dent on scalp after minor trauma, getting sinus/skull xray, had nausea, sinusitis and postnasal drip. Could CSF leak cause the sinusitis?
Unlikely: depends on what you mean by sinusitis. Minor trauma is not likely to result in a CSF leak. If you have one-sided nasal drainage which is clear and salty tasting I recommend you see your doctor. There is a lab test for CSF fluid from the nose (beta-2-transferrin test) which is very accurate. ...Read moreSee 1 more doctor answer
I have had constant sinus drainage for 18 years. Taken all kinds of sinus meds and found no relief. It gets worse when I have dairy. What's the cause.
Sinus drainage: For patients that present with constant sinus problems and no medications seem to help, i usually consider imaging - looking for polyps or other sinus anatomical problems. I also like to get the input of an ENT (ear nose throat) doctor, and perhaps an allergist. Best of luck to you! ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
- Talk to a doctor live online for free
- Can sinus drainage cause swollen lymph nodes?
- Can a sinus infection cause nausea?
- Can a sinus infection cause dizziness and nausea?
- Ask a doctor a question free online
- Sinus drainage causing upset stomach
- Sinus drainage nausea
- Can sinus drainage cause stomach pain?
- Can sinus headache cause nausea?
- Talk to a gastroenterologist online